# SDR CALA2024040400975

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 32,730 hours, 11,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: M0DREF539728
- Condition: Disconnected
- Location: Seat 11abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EAL LIGHT AT SEAT ROW 11 ABC INOP FOUND LIGHT ASSY CANNON PLUG DISCONNECTED. RECONNECTED AND SECURED PLUG AND WIRES REF AMM 33-51-03-960-805. LIGHT OPC NORMAL. VERIFIED ROW11 EPL OPS CHECK OK.
